# SDR SWAA2024122374443

- Difficulty date: December 5, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 29,980 hours, 14,805 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Mount Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 551FB HAS A CRACKED MOUNTING ANGLE.  REMOVED AND REPLACED MOUNTING BRACKET PER SRM 51-40-02.   INSPECTED WORK PERFORMED. REMOVED AND REPLACED MOUNTING BRACKET PER SRM 51-40-02.
